REAL

Items where Author is "Bravyi, E."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Bravyi, E. (2013) Conditions for the solvability of the Cauchy problem for linear first-order functional differential equations. Electronic Journal of Qualitative Theory of Differential Equations, 2013 (66). pp. 1-8. ISSN 1417-3875

Bravyi, E. (2011) On the solvability of the periodic problem for systems of linear functional differential equations with regular operators. Electronic Journal of Qualitative Theory of Differential Equations, 2011 (59). pp. 1-17. ISSN 1417-3875

This list was generated on Mon Mar 31 05:46:00 2025 CEST.